# SDR UALA2013071504951

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 47,289 hours, 11,543 cycles
- Engine: Pwa PW4056
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: 0729
- Condition: Worn
- Location: Nr 3 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MLG BRAKE ASSY WORN BEYOND ACCEPTABLE LIMITS.   R & R NR 3 MLG BRAKE ASSY IAW AMM TASK NR 32-41-08.  LEAK AND OP'S CHECKED GOOD.
